MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD PRESSURE RATED T-CONNECTOR EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD PRESSURE RATED T-CONNECTOR EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPXT5302-C
Medical Device Problem Codes Material Separation (1562); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxguard pressure rated t-connector extension set with needleless connector was separated.The following information was received by the initial reporter with the following verbatim: it was reported by customer that the issue having is the piece with the lure lock coupler coming apart from the t connector, fairly easily.
 
Additional Manufacturer Narrative
The customer reported the t-connector was coming apart, and returned photos.The photos were examined and they verify the failure, t-connector luer collar falls off easily from the luer.The manufacturing site found the root cause for the t-connector coming apart easily is the lip on the male luer.This 'lip' that retains the luer collar was found to be out of specification.This lip was too small, allowing the collar to loosely slide off the luer.Device history record review for model mpxt5302-c lot number 24059092 was performed.The search showed that a total of 14,403 units in 1 lot number was built on 13mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This issue has been escalated into a funded project at the manufacturing site to address and mitigate the risk of this issue recurring.This project includes a work order to replace the slide core pin for the mold m438, a quality notification to contain lots in process, and a quality alert to communicate to personnel the issue.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXGUARD PRESSURE RATED T-CONNECTOR EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20502473
Report Number9616066-2024-01525
Device Sequence Number8330190
Product Code FPA
UDI-Device Identifier10885403274657
UDI-Public(01)10885403274657(11)240505(17)290504(10)24059092
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMPXT5302-C
Device Lot Number24059092
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown